Exact solutions for linear propagation of chirped pulses using a chirped Gauss-Hermite orthogonal basis

P. Lazaridis, G. Debarge, P. Gallion

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

A generalized solution of the linear propagation equation is proposed in terms of chirped Gauss-Her mi te orthogonal functions. Some well-known special cases are pointed out, and the usefulness of this approach in analyzing arbitrarily shaped chirped pulses in rapidly converging series is discussed.

Original languageEnglish
Pages (from-to)685-687
Number of pages3
JournalOptics Letters
Volume22
Issue number10
DOIs
Publication statusPublished - 15 May 1997
Externally publishedYes

Fingerprint Dive into the research topics of 'Exact solutions for linear propagation of chirped pulses using a chirped Gauss-Hermite orthogonal basis'. Together they form a unique fingerprint.

  • Cite this